Peter James Cronkright, MD; Gregory Szymaniak, BSc, PharmD, RPH
To the Editor: Acute rhabdomyolysis can be caused by various drugs, usually by overdosing (1-4). However, cases resulting from isoniazid therapy have not previously been reported. A 25-year-old obese black woman had begun voiding dark brown urine for 4 days before admission (this lasted 2 days and subsided after forcing oral fluids). She also had bilateral calf pain and general malaise that started two days preceding admission and had had a sore throat for 2 days approximately 2 weeks before admission. She had no history of other symptoms of upper respiratory infection, fever, arthralgias, rash, or cough, and no gastrointestinal
Learn more about subscription options.
Register Now for a free account.
Cronkright PJ, Szymaniak G. Isoniazid and Rhabdomyolysis. Ann Intern Med. 1989;110:945. doi: 10.7326/0003-4819-110-11-945_1
Download citation file:
Published: Ann Intern Med. 1989;110(11):945.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only